Show simple item record

dc.contributor.authorO'Regan, Donal
dc.contributor.authorPrecup, Radu
dc.date.accessioned2018-08-24T08:26:00Z
dc.date.available2018-08-24T08:26:00Z
dc.date.issued2000-05-01
dc.identifier.citationO'Regan, Donal; Precup, Radu (2000). Fixed point theorems for set-valued maps and existence principles for integral inclusions. Journal of Mathematical Analysis and Applications 245 (2), 594-612
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9686
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.titleFixed point theorems for set-valued maps and existence principles for integral inclusions
dc.typeArticle
dc.identifier.doi10.1006/jmaa.2000.6789
dc.local.publishedsourcehttps://doi.org/10.1006/jmaa.2000.6789
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record